Issue No. 10 - October (1988 vol. 37)
DOI Bookmark: http://doi.ieeecomputersociety.org/10.1109/12.5990
The authors state and prove a result about minimal graph embeddings of meshes into hypercubes. This corrects a flaw in a previously published proof by D.W. Krumme and K.N. Venkataraman (1986).
minimal mesh embeddings; binary hypercubes; graph embeddings; graph theory; multiprocessing systems.
D.S. Scott, J. Brandenburg, "Minimal Mesh Embeddings in Binary Hypercubes", IEEE Transactions on Computers, vol. 37, no. , pp. 1284-1285, October 1988, doi:10.1109/12.5990